# SDR 99ZZZX2980

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N340MR
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400206
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 536000023
- Condition: Loose
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEPARTED AT 3 PM 7-20-99, CLIMBED TO 9,500 FEET TO DO AIR WORK, RETURNED TO NASHUA AND COMPLETED A TOUCH-AND-GO AND ELECTED TO DO A NO FLAP TOUCH-AND-GO.  ON THE ROLL, CONFIRMED FLAPS WERE FULLY UP AND FLAP ACTUATOR HANDLE WAS FULLY UP.  ACFT ACCELERATED TO BLUE LINE AND GEAR RETRACTED AND STARTED TO CLIMB.   ACFT AT BLUE LINE WOULD NOT CLIMB BEYOND 200 AGL AND WAS UNSTABLE IN PITCH.  FLAPS STILL INDICATED FULLY UP.  AIRCRAFT WAS TURNED THROUGH 180 DEGREES TO LAND ON OPPOSITE RUNWAY.  THE FOLLOW-UP CABLE FOR THE FLAPS HAD BECOME LOOSE AND DETACHED FROM THE FLAP CABLE.  ANY MOVEMENT OF THE ACTUATING SYSTEM (TURBULENCE, ETC) CAUSED THE FLAPS TO EXTEND AND THE PILOT HAD NO CONTROL OVER THE FLAP SYSTEM.
